RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2015, Volume 290, Pages 178–190 (Mi tm3637)  

On the complexity of constructing multiprocessor little-preemptive schedules

E. V. Shchepin

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: We present a full and correct proof of the fact that the problem of constructing an optimal schedule for the open shop problem with at most $m-3$ preemptions for an $m$‑processor system is NP-hard. We also show that the proof of this result given by E. Shchepin and N. Vakhania in Ann. Oper. Res. 159, 183–213 (2008) is incorrect.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1134/S0371968515030152

Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2015, 290:1, 166–177

Bibliographic databases:

UDC: 519.854.1
Received: March 15, 2015

Citation: E. V. Shchepin, “On the complexity of constructing multiprocessor little-preemptive schedules”, Modern problems of mathematics, mechanics, and mathematical physics, Collected papers, Tr. Mat. Inst. Steklova, 290, MAIK Nauka/Interperiodica, Moscow, 2015, 178–190; Proc. Steklov Inst. Math., 290:1 (2015), 166–177

Citation in format AMSBIB
\Bibitem{Shc15}
\by E.~V.~Shchepin
\paper On the complexity of constructing multiprocessor little-preemptive schedules
\inbook Modern problems of mathematics, mechanics, and mathematical physics
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2015
\vol 290
\pages 178--190
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3637}
\crossref{https://doi.org/10.1134/S0371968515030152}
\elib{http://elibrary.ru/item.asp?id=24045402}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2015
\vol 290
\issue 1
\pages 166--177
\crossref{https://doi.org/10.1134/S0081543815060152}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000363268500015}
\elib{http://elibrary.ru/item.asp?id=24962694}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944706114}


Linking options:
  • http://mi.mathnet.ru/eng/tm3637
  • https://doi.org/10.1134/S0371968515030152
  • http://mi.mathnet.ru/eng/tm/v290/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:125
    Full text:2
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019